Discussions By Condition: I cannot get a diagnosis.

I don't know what's wrong

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Sam Kennedy
  • December 6, 2009
  • 00:42 AM

For the past few days, I have been having a head rush every time I stand up, I know its normal to have one after sitting down for a long time, but I was getting nearly every time I stood up, even if I had only been sitting for 5 minutes.

So far the head rushes have become less frequent, but sometimes with a head rush I will get a stabbing pain in the back of my head.

I am also really tired a lot of the time, I will sleep for 12 or more hours, be up for a couple of hours, then need to sleep again. I was wanting to exercise but just didn't have the energy to.

I also went through a weakness phase were I could barely get the energy to cut through my chicken :(

I have also notice my resting heart rate has gone up from 40 to around 50-55bpm, however this may be because I have stopped going for my weekly cycle (45-50 miles @ 15mph average). My heart is also beating a lot stronger than normal, I went for a nap but couldn't fall asleep because it was beating so strong (but not fast) that it was annoying me.

I have also had a couple of glands enlarge and become sore, but the soreness has gone away after about a day.

I have been to the doctors and had blood and urine tests, which both turned out normal.

I stayed off school for a few days, and I feel well enough to go to school, but once I get there (I cycle) I feel dizzy and lethargic and wished I hadn't come in.

I feel fine now, but I don't have much energy at all.

I am a Male aged 17.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?